On the Compatibility of Bézout Coefficients between Pythagorean Pairs under Unimodular Transformations

Main Article Content

Cherng-tiao Perng
Maila Brucal-Hallare

Abstract

In a recent preprint, Gullerud and Walker proved a theorem and made a conjecture about thecorrectness of efficiently generating Bézout trees for Pythagorean pairs. In this note, we give a simple proof of their theorem, conrm that their conjecture is true, and furthermore we give a generalization.

Keywords:
Bézout coefficients, Pythagorean pairs, unimodular transformations

Article Details

How to Cite
Perng, C.- tiao, & Brucal-Hallare, M. (2019). On the Compatibility of Bézout Coefficients between Pythagorean Pairs under Unimodular Transformations. Journal of Advances in Mathematics and Computer Science, 31(4), 1-13. https://doi.org/10.9734/jamcs/2019/v31i430120
Section
Original Research Article